Pacific Journal of Mathematics

On rings on groups.

J. D. Reid

Article information

Source
Pacific J. Math., Volume 53, Number 1 (1974), 229-237.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102911797

Mathematical Reviews number (MathSciNet)
MR0352293

Zentralblatt MATH identifier
0311.20036

Subjects
Primary: 20K15: Torsion-free groups, finite rank

Citation

Reid, J. D. On rings on groups. Pacific J. Math. 53 (1974), no. 1, 229--237. https://projecteuclid.org/euclid.pjm/1102911797


Export citation

References

  • [1] R. A. Beaumont and R. S. Pierce, Torsion free rings, Illinois J. Math., 5 (1961), 61-98.
  • [2] R. A. Beaumont and R. S. Pierce, Subrings of algebraic number fields, Acta Sci. Math. Szeged, 22 (1961), 202-216.
  • [3] R. A. Beaumont and D. A. Lawver, Strongly semi-simple abelian groups, Pacific J. Math., 48 (to appear).
  • [4] L. Fuchs, Infinite Abelian Groups, v. II, Academic Press, New York, 1973.
  • [5] J. D. Reid, On the Ring of Quasi-Endomorphismsof a Torsion Free Group, Topics in Abelian Groups, Scott Foresman and Company, Chicago, 1963.
  • [6] W. J. Wickless, Abelian groups which admit only nilpotent multiplications,Pacific J. Math., 40 (1972), 251-259.